Adana Potion Overdose

Overview

  25 years ago, the Magic Academy at Winterborn discovered that they could use Shiri Adana crystals to power different engines, mechanicals and technology. They also found out that the engines, mechanicals and technology gave off a magical waste product that they needed to get rid off. They started selling the product to the ?? (Organization). This ?? (Organization) figured out that they could use this waste along with a few other magical ingredients to make a potion that would let the average citizen use magic in a limited capacity. They started selling the Adana Potion first to the rich and influential, but then as it became known to the people as a whole. What they didn't know was that the waste product being used cause was addicting and had long term side effects.

Transmission & Vectors

This is a potion that must be taken internally through drinking it.

Symptoms

The Adana Potion allows non-magicals the use of magic.  

Overdose

If to much of the potion is take at one time, the taker's hands start to shake and their spells start to warp. If the taker keeps taking it, they will start to hallucinate until they pass out until the potion is no longer in their system.  

Long Term Effects

If someone uses the potion for long enough, their organs will start to atrophy which eventually led to death.  

Combined with Spells

The Adana Potion combines too well with spells and can double the effects of spells. This can also cause additional issues depending on the spell used. When combining the Adana Potion with a Wakefulness spell, if the taker continues to take the Adana potion pass the point of hallucinations, instead of passing out, the Wakefulness spell will keep them awake. The continued use of the Adana potion will cause an extreme build up of the magical waste which will cause a magical explosion. The taker would be obliterated.

Type
Magical
Cycle
Chronic, Acquired
Rarity
Uncommon

Comments

Please Login in order to comment!